# SDR VNAA202401220013

- Difficulty date: December 13, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67032050
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN SURFACE AT THE MAIN AVIONICS BAY DOOR CUTOUT BTW FS 364.00 TO FS394.00, BTW STGR 25LH TO 25RH.  THE MAIN AVIONICS BAY DOOR CUTOUT BTW FS 364.00 TO FS394.00, BTW STGR 25LH TO 25RH WAS REPAIRED PER REO 690-53-21-032 REV - -
